# SDR DL76L070281

- Difficulty date: April 1, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 50,833 hours, 7,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Seat 5a/5b
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND PAX REPORTED ELECTRICAL ODOR FROM SEATS 5A AND 5B.  FWD TO MCO AND PLACARDED PER MEL 25-20-01K ITEM XFRD TO BASE MCO OPENED MAINT PROCEDURE C/O RESET SEAT PWR MODULE.  INSPECTED CONNECTIONS, CHECKS GOOD PER M/M MCO AND PLAC REMOVED.
